# SDR GTIA2016122801721

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 14,880 hours, 6,853 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 11253
- Part serial: 657909310
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A PLUME OF SMOKE AND A BURNING RUBBER ODOR IN AFT GALLEY REPORTED BY FLT ATTENDANT. INSPECTED THE ACFT IAW TSM 05-50-00-810-831A, REMOVED, INSPECTED  AND INSTALLED AFT GALLEY COFFEEMAKER, PERFORMED  OPS TEST OF HOT PLATE , WORKED NORMAL, OPENED AND INSPECTED AFT GALLEY PANEL , NO DEFECTS  NOTED IAW AMM 25-75-15 PB 401, FOUND AFT GALLEY  HOT PLATE RUNNING WHILE OFF.  R & R THE AFT COFFEEMAKER IAW AMM 25-35-15 OPS CHECKED GOOD
